# SDR ASAA2017112622668

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 37,749 hours, 11,501 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC AUTOFAIL LIGHT ON AFTER ENGINE START.  ACFT GROUNDED.  PERFORMED A BITE TEST IAW FIM 21-31, TASK 827. GROUND VERIFICATION COMPLETE. NO FAULTS AT THIS TIME. GOOD FOR SERVICE.
